# SDR SWAA2023092699256

- Difficulty date: September 11, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N8711Q
- Make and model: Boeing 737-8
- Aircraft serial: 36979
- Aircraft time: 13,381 hours, 5,848 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A160-65; AFT CARGO FLOOR PANEL 140AF; HAS LIGHT CORROSION ALONG THE PARAMETER ON FWD SIDE<[01] FAULT RESOLVED ON OTHER FALUT; SEE FAULT TTG8Q00NCNVY FOR FABRICATION OF PANEL 140AF;[02] VERIFIED STEP 1 AUDIT C/W
